MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000510523

Медицинская библиотека · Skin appendage disorders · 2020

Unilateral Koilonychia Secondary to Chemical Depilatory Product.

Gupta Isha, Tyagi Meha, Dayal Surabhi, Singh Jayanti

Клинический случайСтатьяПеревод в очереди

Аннотация

Excess hair is a problem for both men and women who want to conform to today's cosmetic social norms. Chemical depilatories are a safe, fast, and inexpensive method of hair removal. The most commonly used depilatory agents are thioglycolates and to a lesser extent, sulphides. The most common side effect of chemical depilatories is irritant contact dermatitis. However, allergic contact dermatitis is rare and may be related to lanolin, fragrance, or thioglycolate itself. Unilateral koilonychia as a side effect of chemical depilatories has not been described previously in the literature. We report this case due to its rarity and highlight the significance of nail protection while using chemical depilatory products.

Для цитирования: Gupta Isha, Tyagi Meha, Dayal Surabhi, Singh Jayanti. Unilateral Koilonychia Secondary to Chemical Depilatory Product.. Skin appendage disorders. 2020. DOI: 10.1159/000510523.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.